# SDR IXXA0500234S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FORWARD ENTRY DOOR NR 1 BEAM CRACKED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS IAW DC8 SRM 52-2-0, 52-3-1, 51-1-4, 51-1-5, AND 51-1-8.
